# SDR FDKA2010072900187

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 20,941 hours, 19,358 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN’S WINDOW SILL LOUD SQUEAL IN FLIGHT.  MX RETORQUED CAPTAIN’S WINDOW PRESSURE, CHECKS GOOD.
